# SDR 99ZZZX3940

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N803MA
- Make and model: Boeing 727225
- Aircraft serial: 22434
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXIT HATCH FRAME HAS SIGNS OF CORROSION AT LOWER AFT CORNER.  FOUND DURING SCHEDULED C-CHECK.  SUBMITTER STATED AREA EXPOSED TO MOISTURE AND OTHER ELEMENTS.
